# SDR IPXA11568321

- Difficulty date: July 30, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32167
- Condition: Damaged
- Location: Bs 418 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE REPAIR AT STA 418 JUST BELOW STR 23 RT.  REPLACE TEMP FASTENERS IN REPAIR WITH SOLIDS IAW EO B757-5330-34715-B.
